RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 2, Pages 267–278 (Mi smj1955)  

This article is cited in 8 scientific papers (total in 8 papers)

On $\delta$-homogeneous Riemannian manifolds. II

V. N. Berestovskiia, Yu. G. Nikonorovb

a Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science, Omsk
b Rubtsovsk Industrial Intitute, Branch of Polzunov Altai State Technical University, Rubtsovsk

Abstract: We continue the study of the $\delta$-homogeneous Riemannian manifolds defined in a more general case by V. N. Berestovskii and C. P. Plaut. Each of these manifolds has nonnegative sectional curvature. We prove in particular that every naturally reductive compact homogeneous Riemannian manifold of positive Euler characteristic is $\delta$-homogeneous.

Keywords: homogeneous space, homogeneous space of positive Euler characteristic, geodesic orbit space, Clifford–Wolf translations, geodesic, naturally reductive homogeneous Riemannian space, Riemannian submersion.

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:2, 214–222

Bibliographic databases:

UDC: 514.765
Received: 20.09.2007

Citation: V. N. Berestovskii, Yu. G. Nikonorov, “On $\delta$-homogeneous Riemannian manifolds. II”, Sibirsk. Mat. Zh., 50:2 (2009), 267–278; Siberian Math. J., 50:2 (2009), 214–222

Citation in format AMSBIB
\Bibitem{BerNik09}
\by V.~N.~Berestovskii, Yu.~G.~Nikonorov
\paper On $\delta$-homogeneous Riemannian manifolds.~II
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 2
\pages 267--278
\mathnet{http://mi.mathnet.ru/smj1955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2531752}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 2
\pages 214--222
\crossref{https://doi.org/10.1007/s11202-009-0024-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265386500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65349087293}


Linking options:
  • http://mi.mathnet.ru/eng/smj1955
  • http://mi.mathnet.ru/eng/smj/v50/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitrii V. Alekseevskii, Yurii G. Nikonorov, “Compact Riemannian Manifolds with Homogeneous Geodesics”, SIGMA, 5 (2009), 093, 16 pp.  mathnet  crossref  mathscinet
    2. Berestovskii V.N., Nikitenko E.V., Nikonorov Yu.G., “Classification of generalized normal homogeneous Riemannian manifolds of positive Euler characteristic”, Differential Geom Appl, 29:4 (2011), 533–546  crossref  mathscinet  isi  elib  scopus
    3. Nikonorov Yu.G., “Rimanovy mnogoobraziya s odnorodnymi geodezicheskimi”, Matematicheskii forum (Itogi nauki. Yug Rossii), 5 (2011), 99–107  elib
    4. V. N. Berestovskiǐ, “Homogeneous almost normal Riemannian manifolds”, Siberian Adv. Math., 24:1 (2014), 12–17  mathnet  crossref  mathscinet
    5. Yu. G. Nikonorov, “Geodesic orbit Riemannian metrics on spheres”, Vladikavk. matem. zhurn., 15:3 (2013), 67–76  mathnet
    6. V. N. Berestovskiǐ, “Generalized normal homogeneous spheres”, Siberian Math. J., 54:4 (2013), 588–603  mathnet  crossref  mathscinet  isi
    7. Nikonorov Yu.G., “Geodesic Orbit Manifolds and Killing Fields of Constant Length”, Hiroshima Math. J., 43:1 (2013), 129–137  mathscinet  zmath  isi  elib
    8. Berestovskii V.N. Nikonorov Yu.G., “Generalized Normal Homogeneous Riemannian Metrics on Spheres and Projective Spaces”, Ann. Glob. Anal. Geom., 45:3 (2014), 167–196  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:240
    Full text:46
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018